# SDR SWIA201232173

- Difficulty date: November 16, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 17,205 hours, 10,312 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overtemp
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL AND SMOKE IN FLIGHT DECK.  LEFT PACK OVERTEMP.  (FLT 4825)  REPLACED THE LEFT ACM IAW AMM.  ACM P/N OFF GG670-95009-5, S/N OFF 01382.
